# SDR ASAA2021120336793

- Difficulty date: December 3, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 49,613 hours, 14,857 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005134
- Condition: Failed
- Location: #2 Engine
- Part time: 44,372 hours, 14,242 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEN #2 DRIVE DISCONNECT CAUTION LIGHT ILLUMINATED AND SWITCH ACTIVATED. GROUNDED - YES. DIVERSION TIME - 60 MINUTES - REMOVED AND REPLACED #2 ENG IDG REFB737-800 AMM 24-11-11. OPS CHECK, LEAK CHECK GOOD.
